Alert archive / Mississippi / River Flood Warnings in 2014
River Flood Warning 74, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Jun 11, 2014, 7:09 AM CDT for Sunflower County, Mississippi. It took effect at Jun 11, 2014, 4:00 PM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2014, 7:09 AM CDT (12:09 UTC)
- In effect from
- Jun 11, 2014, 4:00 PM CDT
- Expired
- Jun 14, 2014, 6:08 PM CDT
- In force
- 3 days
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Sunflower County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 155 km from the middle of the area, began a volume at 12:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Sunflower River at Sunflower (SUNM6).
- Action stage
- 20 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07288500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
141
WGUS44 KJAN 111209
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
709 AM CDT WED JUN 11 2014
...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
BIG SUNFLOWER RIVER AT SUNFLOWER AFFECTING SUNFLOWER COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC133-121809-
/O.NEW.KJAN.FL.W.0074.140611T2100Z-140614T2300Z/
/SUNM6.1.ER.140611T2100Z.140613T0000Z.140614T0800Z.NO/
709 AM CDT WED JUN 11 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD WARNING FOR
THE BIG SUNFLOWER RIVER AT SUNFLOWER
* FROM THIS AFTERNOON TO SATURDAY EVENING.
* AT 6:00 AM WEDNESDAY THE STAGE WAS 20.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY LATE THIS
AFTERNOON AND WILL CONTINUE TO RISE TO NEAR 22.0 FEET BY TOMORROW
EVENING.
* IMPACT...AT 21.0 FEET...FIELD WEST OF RIVER BEGINS TO FLOOD.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME THU FRI SAT CREST TIME DATE
BIG SUNFLOWER RIVER
SUNFLOWER 21 20.2 WED 06 AM 21.7 21.9 20.8 22.0 07 PM 06/12
&&
LAT...LON 3324 9081 3363 9062 3388 9075 3399 9059
3363 9048 3324 9064
$$4 follow-up statements
778
WGUS84 KJAN 130123
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
823 PM CDT THU JUN 12 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
BIG SUNFLOWER RIVER AT SUNFLOWER AFFECTING SUNFLOWER COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES. 48 HOURS
QPF IS ROUTINELY USED FOR TIBBEE CREEK...LUXAPALLILA CREEK...THE
NOXUBEE RIVER...AND THE TOMBIGEE RIVER.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC133-140723-
/O.EXT.KJAN.FL.W.0074.000000T0000Z-140614T1500Z/
/SUNM6.1.ER.140611T2344Z.140612T2300Z.140614T0000Z.NO/
823 PM CDT THU JUN 12 2014
THE FLOOD WARNING CONTINUES FOR THE BIG SUNFLOWER RIVER AT SUNFLOWER
* UNTIL SATURDAY MORNING.
* AT 7:00 PM THURSDAY THE STAGE WAS 21.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL IS CRESTING AND WILL SLOWLY FALL TO BELOW
FLOOD STAGE BY TOMORROW EVENING.
* IMPACT...AT 21.0 FEET...FIELD WEST OF RIVER BEGINS TO FLOOD.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME FRI SAT SUN CREST TIME DATE
BIG SUNFLOWER RIVER
SUNFLOWER 21 21.5 THU 07 PM 21.3 20.8 20.2 CRESTING
&&
LAT...LON 3324 9081 3363 9062 3388 9075 3399 9059
3363 9048 3324 9064
$$222
WGUS84 KJAN 131558
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1058 AM CDT FRI JUN 13 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
BIG SUNFLOWER RIVER AT SUNFLOWER AFFECTING SUNFLOWER COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC133-142158-
/O.EXT.KJAN.FL.W.0074.000000T0000Z-140616T0900Z/
/SUNM6.1.ER.140611T2344Z.140612T2300Z.140615T1800Z.NO/
1058 AM CDT FRI JUN 13 2014
...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE BIG SUNFLOWER RIVER AT SUNFLOWER
* UNTIL LATE SUNDAY NIGHT.
* AT 10:00 AM FRIDAY THE STAGE WAS 21.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.5 FEET BY THIS
AFTERNOON.
* IMPACT...AT 21.0 FEET...FIELD WEST OF RIVER BEGINS TO FLOOD.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SAT SUN MON CREST TIME DATE
BIG SUNFLOWER RIVER
SUNFLOWER 21 21.5 FRI 10 AM 21.4 21.1 20.2 21.5 01 PM 06/13
&&
LAT...LON 3324 9081 3363 9062 3388 9075 3399 9059
3363 9048 3324 9064
$$424
WGUS84 KJAN 140110
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
810 PM CDT FRI JUN 13 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSISSIPPI...
BIG SUNFLOWER RIVER AT SUNFLOWER AFFECTING SUNFLOWER COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES. 48 HOURS
QPF IS ROUTINELY USED FOR TIBBEE CREEK...LUXAPALLILA CREEK...THE
NOXUBEE RIVER...AND THE TOMBIGEE RIVER.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC133-150710-
/O.EXT.KJAN.FL.W.0074.000000T0000Z-140616T0600Z/
/SUNM6.1.ER.140611T2344Z.140612T2300Z.140615T1500Z.NO/
810 PM CDT FRI JUN 13 2014
THE FLOOD WARNING CONTINUES FOR
THE BIG SUNFLOWER RIVER AT SUNFLOWER
* UNTIL LATE SUNDAY NIGHT.
* AT 7:00 PM FRIDAY THE STAGE WAS 21.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER IS CRESTING AND WILL FALL BELOW FLOOD
STAGE BY LATE SUNDAY MORNING.
* IMPACT...AT 21.0 FEET...FIELD WEST OF RIVER BEGINS TO FLOOD.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SAT SUN MON CREST TIME DATE
BIG SUNFLOWER RIVER
SUNFLOWER 21 21.4 FRI 07 PM 21.4 21.1 20.3 CRESTING
&&
LAT...LON 3324 9081 3363 9062 3388 9075 3399 9059
3363 9048 3324 9064
$$250
WGUS84 KJAN 142308
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
608 PM CDT SAT JUN 14 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS
IN MISSISSIPPI...
BIG SUNFLOWER RIVER AT SUNFLOWER AFFECTING SUNFLOWER COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC133-142338-
/O.CAN.KJAN.FL.W.0074.000000T0000Z-140616T0600Z/
/SUNM6.1.ER.140611T2344Z.140612T2300Z.140614T2000Z.NO/
608 PM CDT SAT JUN 14 2014
THE FLOOD WARNING IS CANCELLED FOR
THE BIG SUNFLOWER RIVER AT SUNFLOWER.
* AT 5:00 PM SATURDAY THE STAGE WAS 21.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 3:00 PM SATURDAY.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 20.5 FEET BY TOMORROW
MORNING.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SUN MON TUE CREST TIME DATE
BIG SUNFLOWER RIVER
SUNFLOWER 21 21.0 SAT 05 PM 21.4 20.5 19.6 FALLING
&&
LAT...LON 3324 9081 3363 9062 3388 9075 3399 9059
3363 9048 3324 9064
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Jun 11, 3:48 AM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, Jun 11, 3:48 AM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 348 AM CDT WED JUN 11 2014 .DISCUSSION...TODAY THROUGH THURSDAY NIGHT...OTHER THAN A FEW SHOWERS DEVELOPING THROUGH THE DAY...MAINLY ACROSS EAST AND SOUTHEAST MISSISSIPPI...ALONG AND AHEAD OF A FRONT THAT'S SLOWLY DRIFTING EAST THROUGH THE REGION...A MUCH MORE SUBDUED FORECAST IS EXPECTED ACROSS THE CWA FOR AT LEAST THE NEXT 36 HOURS. CLOUDS LOOK TO GRADUALLY SHIFT EAST AND OUT OF THE AREA THROUGH THE DAY AS HIGHS TOP OUT IN THE 80S AND COOLER LOWS TONIGHT...MID 60S...AS SLIGHTLY DRIER AIR FILTERS INTO THE REGION. ANOTHER QUIET AND MOSTLY SUNNY DAY IS EXPECTED MUCH OF THURSDAY AS HIGHS WARM TO AROUND 90. HOWEVER AS THURSDAY NIGHT PROGRESSES... MODELS INDICATE THAT UNDER NORTHWEST FLOW ALOFT...AN UPPER LEVEL DISTURBANCE WILL DROP SOUTHEAST OUT OF THE SOUTHERN PLAINS STATES AND INTO THE REGION AFTER MIDNIGHT AND INTO FRIDAY MORNING. THIS COULD BRING ABOUT ANOTHER COMPLEX OF SHOWERS AND STORMS DROPPING SOUTHEAST INTO AND THROUGH THE FORECAST AREA DURING THAT TIME FRAME...OR PERHAPS JUST BRUSHING THE CWA. ATTENTION WILL NEED TO BE PAYED TO BOTH SATELLITE AND RADAR TRENDS UPSTREAM THURSDAY NIGHT INTO FRIDAY MORNING TO SEE HOW THIS SCENARIO EVOLVES. /19/ FRIDAY THROUGH WEDNESDAY...BOTH THE GFS AND THE ECMWF ARE IN SOME AGREEMENT ON AN UPPER LOW/TROUGH MOVING ACROSS THE STATE ON FRIDAY DRAGGING A WEAK SURFACE LOW/FRONTAL BOUNDARY WITH IT. BOTH OF THE MODELS EVENTUALLY CUT OFF THE LOW BUT DIFFER IN THE EVENTUAL LOCATION OF THE LOW OVER THE WEEKEND. THE CANADIAN AND THE GFS ARE A LITTLE MORE PROGRESSIVE WITH THE LOW AND CUT IT OFF EAST OF THE AREA...WHILE THE ECMWF CUTS THE LOW OVER OVER THE NORTHEASTERN PORTIONS OF THE STATE. WILL LEAN TOWARDS THE SLIGHTLY MORE PROGRESSIVE GFS THROUGH THE WEEKEND. THE GFS INDICATES THAT THE FRONTAL BOUNDARY WILL STALL OVER THE SOUTHERN PORTIONS OF THE AREA AND EVENTUALLY WEAKEN...BUT THIS WILL BE THE FOCUS OF SOME SCATTERED THUNDERSTORMS THROUGH SUNDAY. THE GFS/ECMWF INDICATE THAT THE UPPER TROUGH/LOW WILL SHIFT WELL TO THE EAST ON MONDAY. A H592 HIGH STRENGTHENS OVER THE AREA ON MONDAY AND BOTH THE GFS/ECMWF KEEP THE HIGH CENTERED OVER THE ARKLAMISS THROUGH THE END OF THE PERIOD WITH INCREASING HEAT EACH DAY. STUCK PRETTY CLOSE TO GUIDANCE POPS/TEMPS THROUGH THE PERIOD. /15/ && .AVIATION...LOW CLOUDS ARE REDUCING FLIGHT CATEGORIES TO MVFR/IFR STATUS AT SOME SITES THIS MORNING. THESE CEILINGS WILL GRADUALLY IMPROVE THROUGH THE MORNING HOURS...WITH VFR CONDITIONS EXPECTED AT MOST SITES HEADING INTO THE AFTERNOON HOURS AND CONTINUING INTO TONIGHT. WINDS TODAY WILL HAVE A WESTERLY COMPONENT AND RANGE FROM 7-12 KNOTS... WITH A FEW HIGHER GUSTS MAINLY AT EASTERN LOCALES... I.E. KGTR... KMEI...AND KHBG. WINDS WILL SUBSIDE IN THE EVENING... BECOMING LIGHT TO CALM OVERNIGHT WITH PATCHY FOG COULD AGAIN REDUCE CATEGORIES TO MVFR STATUS EARLY THURSDAY MORNING. /19/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 85 64 91 70 / 9 6 8 23 MERIDIAN 86 62 91 68 / 17 11 10 18 VICKSBURG 87 64 90 68 / 4 7 5 28 HATTIESBURG 89 66 92 70 / 17 8 2 10 NATCHEZ 86 66 88 71 / 3 4 2 13 GREENVILLE 84 65 89 71 / 10 7 7 50 GREENWOOD 82 63 89 70 / 14 7 10 44 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 19/15
Hazardous weather outlook, Jun 11, 4:11 AM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 411 AM CDT WED JUN 11 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 120915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 411 AM CDT WED JUN 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. 19 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:30 PM CDT | Special Weather Statement | JAN | Rankin | 30 min |
| Jun 10, 8:26 PM CDT | Special Weather Statement | JAN | Scott | 29 min |
| Jun 10, 8:47 PM CDT | Special Weather Statement | JAN | Simpson | 33 min |
| Jun 10, 9:00 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence | 45 min |
| Jun 10, 10:13 PM CDT | Special Weather Statement | JAN | Covington | 32 min |
Nearby
River Flood Warnings in Mississippi, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.